# SDR MASA200602632

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 21,771 hours, 16,734 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0882B
- Condition: Malfunctioned
- Location: T/E Flap
- Part time: 8,105 hours, 5,872 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 2796 COS.  FLAP FAIL CAUTION MESSAGE. FLAPS FAILED AT 8, SECOND TIME WITHIN A 72 HOUR PERIOD.  MX C/W PART B INSPECTION AND REMOVED AND REPLACED RT BPSU.
